×

zbMATH — the first resource for mathematics

Curvature identities for Hermitian and almost Hermitian manifolds. (English) Zbl 0351.53040

MSC:
53C55 Global differential geometry of Hermitian and Kählerian manifolds
53C15 General geometric structures on manifolds (almost complex, almost product structures, etc.)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] P. DOMBROWSKI, On the geometry of tangent bundles, J. Reine Angew. Math., 210 (1962), 73-88. · Zbl 0105.16002 · doi:10.1515/crll.1962.210.73 · crelle:GDZPPN002179695 · eudml:150533
[2] A. FROHLICHER, Zur Differentialgeometrie der komplexen Strukturen, Math. Ann., 12 (1955), 50-95. · Zbl 0068.35904 · doi:10.1007/BF01362360 · eudml:160422
[3] E. CALABI, Construction and properties of some 6-dimensional almost complex manifolds, Trans. Amer. Math. Soc, 87 (1958), 407-438. JSTOR: · Zbl 0080.37601 · doi:10.2307/1993108 · links.jstor.org
[4] A. GRAY, Minimal varieties and Hermitian submanifolds, Michigan Math. J., 12 (1965), 273-287. · Zbl 0132.16702 · doi:10.1307/mmj/1028999364
[5] A. GRAY, Some examples of almost Hermitian manifolds, Illinois J. Math., 10 (1966), 353-366. · Zbl 0183.50803
[6] A. GRAY, Vector cross products on manifolds, Trans. Amer. Math. Soc, 141 (1969), 465-504. · Zbl 0182.24603 · doi:10.2307/1995115
[7] A. GRAY, Six dimensional almost complex manifolds defined by means of three fol vector cross products, Thoku Math. J., 21 (1969), 614-620. · Zbl 0192.59002 · doi:10.2748/tmj/1178242905
[8] A. GRAY, Nearly Kahler manifolds, J. of Differential Geometry, 4 (1970), 283-309 · Zbl 0201.54401
[9] A. GRAY, Riemannian manifolds with geodesic symmetries of order 3, J. Differentia Geometry, 7 (1972), 343-369. · Zbl 0275.53026
[10] A. GRAY AND L. VANHECKE, Almost Hermitian manifolds with constant holomorphi sectional curvature, (to appear). · Zbl 0413.53011 · eudml:21379
[11] S. GOLDBERG, Integrability of almost Kahler manifolds, Proc. Amer. Math. Soc, 2 (1969), 96-100. JSTOR: · Zbl 0174.25002 · doi:10.2307/2036867 · links.jstor.org
[12] L. M. HERVELLA AND A. M. NAVEIRA, Quasi Kahler manifolds, (to appear)
[13] S. Ko, Some theorems on almost Kahler spaces, J. Math. Soc Japan, 12 (1960), 422-433. · Zbl 0192.28303 · doi:10.2969/jmsj/01240422
[14] A. NEWLANDER AND L. NIRENBERG, Complex analytic coodinates in almost complex mani folds, Ann. of Math., 65 (1957), 391-404. JSTOR: · Zbl 0079.16102 · doi:10.2307/1970051 · links.jstor.org
[15] G. B. RIZZA, Varieta parakahleriane, Annali di Mathematica pura ed applicata (IV), 4 (1974), 47-61. · Zbl 0279.53051 · doi:10.1007/BF02414012
[16] Y. TSUKAMOTO, On Kahlerian manifolds with positive holomorphic curvature, Proc Japan Acad., 33 (1957), 333-335. · Zbl 0078.14205 · doi:10.3792/pja/1195525029
[17] H. C. WANG, Closed manifolds with homogeneous complex structure, Amer., J. Math., (1954), 1-32, JSTOR: · Zbl 0055.16603 · doi:10.2307/2372397 · links.jstor.org
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.